# SDR CA990310056

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: BMST337B
- Condition: Chafed
- Location: Level Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AD COMPLIANCE, WIRES FOUND CHAFED IN CENTER TANK FUEL LEVEL SWITCH.  CHAFE LOCATED AT FRONT SPAR CONDUIT EXIT POINT AND MEASURED 1.25 INCHES IN LENGTH.   STRANDS WERE BROKEN AND PROTUDING, NO VISIBLE SIGNS OF ARCING AT CHAFE POINT.  FUEL WAS DISCOVERED INSIDE CONDUIT IN QUESTION.  FLOAT SWITCH AND WIRING REPLACED.
